# SDR DALA2018101606107

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 51,837 hours, 6,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE SUPPORT AT CABIN FR 11, -Y953 TO -Y1456 FOUND CORRODED. REPLACED CABIN FLOOR SUPPORT PER SRM 51-42-11 AND DRAWING F53111914 AND F53118057.
